# SDR IXXA0200030S

- Difficulty date: February 25, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 70,276 hours, 22,304 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Corroded
- Location: Lt Wing L/E
- Part time: 70,276 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION CORROSION WAS DETECTED AROUND THREE SCREW HOLES ON THE LEFT WING OUTBOARD LEADING EDGE AT STATION XFS 885.  REPAIR ACCOMPLISHED, REMOVAL OF THE CORROSION, FACRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL MAINTENANCE MANUAL.
